Differential and Integral Equations

On the solvability of $n$th order boundary value problems between two eigenvalues

Marcellino Gaudenzi and Fabio Zanolin

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 5, Number 3 (1992), 591-613.

Dates
First available in Project Euclid: 11 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370979322

Mathematical Reviews number (MathSciNet)
MR1157491

Zentralblatt MATH identifier
0762.34007

Subjects
Primary: 34B15: Nonlinear boundary value problems
Secondary: 34B05: Linear boundary value problems

Citation

Gaudenzi, Marcellino; Zanolin, Fabio. On the solvability of $n$th order boundary value problems between two eigenvalues. Differential Integral Equations 5 (1992), no. 3, 591--613. https://projecteuclid.org/euclid.die/1370979322


Export citation